# SDR 2008UALA00969

- Difficulty date: February 19, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 46,611 hours, 16,681 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Part number: 4502310000600U
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: D

## Discrepancy

HYD G SYS LO PR LOST NW STEERING.  NWS SYSTEM PRESSURE SWITCH LEAK.  REPLACED NWS ELECTRICAL BOX WITH THE SYSTEM PRESSURE SWITCH.
